Translator Disclaimer
August, 1991 Pseudolikelihood for Exponential Family Models of Spatial Point Processes
Jens Ledet Jensen, Jesper Moller
Ann. Appl. Probab. 1(3): 445-461 (August, 1991). DOI: 10.1214/aoap/1177005877

Abstract

The pseudolikelihood for general spatial point processes including marked point processes is derived, and some of its properties are investigated. In particular, we prove consistency of the maximum pseudolikelihood estimates for Markov processes of finite range.

Citation

Download Citation

Jens Ledet Jensen. Jesper Moller. "Pseudolikelihood for Exponential Family Models of Spatial Point Processes." Ann. Appl. Probab. 1 (3) 445 - 461, August, 1991. https://doi.org/10.1214/aoap/1177005877

Information

Published: August, 1991
First available in Project Euclid: 19 April 2007

zbMATH: 0736.60045
MathSciNet: MR1111528
Digital Object Identifier: 10.1214/aoap/1177005877

Subjects:
Primary: 60G55
Secondary: 60J25

Rights: Copyright © 1991 Institute of Mathematical Statistics

JOURNAL ARTICLE
17 PAGES


SHARE
Vol.1 • No. 3 • August, 1991
Back to Top